# SDR KPVA 201110

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 34,360 hours, 70,658 cycles
- Engine: Pwa PW121
- Engine time: 26,881 hours, 47,983 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 3038613
- Part serial: A002FY91
- Condition: Dragging
- Location: Lt Engine
- Part time: 10,570 cycles
- Component: Engine, Pwa, 121
- Component part number: PW121
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PROP NOT SPINNING FREELY.  MAINTENANCE BORESCOPED THE 1ST STAGE POWER TURBINE (PT) AND DISCOVERED THE PT BLADES RUBBING AT LOWER BLADE ROOTS CAUSING THEM TO WEAR TO AN UNSERVICEABLE CONDITION.
